# SDR HNAA0800144

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 32,011 hours, 32,667 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010229
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 32,011 hours, 32,667 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HYDRAULIC LEAK AT PSU ROW 5DF.  AIRCRAFT RETURNED TO GATE.  MX CAPPED LINE OFF.  AIRCRAFT FERRIED TO MDT.  MX REPLACED NOSE GEAR DOWN LINE.
